NetWellness is a global, community service providing quality, unbiased health information from our partner university faculty. NetWellness is commercial-free and does not accept advertising.
Wednesday, November 25, 2015
Erectile Dysfunction (ED)
Viagra And Headache Side Effect
After using Viagra on several different occasions, I (54 yrs old) have developed the common side-effect of a really fatiguing headache the next morning of satisfying sex. I have also tried Cialis (same effect except for almost three days; very fatigued with energy draining headache) and Lavitra (didn`t help me at all). Is there anything that I can do to ward off this side effect and be able to function the next day after taking Viagra?
You might try to premedicate yourself with either Tylenol, aspirin or ibuprofen. Take the Tylenol or ibuprofen near to the time you are taking the Viagra. Obviously, this assumes that it is safe for you to take Tylenol, aspirin or ibuprofen. This is the solution for the Viagra headache. Sounds like Viagra may be working best for you.
Allen D Seftel, MD
Formerly, Professor of Urology
School of Medicine
Case Western Reserve University